# SDR BUE2007F00001

- Difficulty date: January 30, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N9PW
- Make and model: Beech 400A
- Aircraft serial: RK007
- Engine: Pwa JT15D5
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ACTIVATED SHORTLY AFTER ROTATION, STAYED ACTIVATED UNTIL 240KIAS.  INDICATOR AND ANGLE OF ATTACK (AOA) INDEXER READ NORMAL.  FLAPS WERE AT 10 DEGREES, LANDING GEAR WAS DOWN.  AOA HEAT WAS SELECTED.  AIRCRAFT HAD DEICE FLUID APPLIED.  INSP OF EMPENNAGE UPON LANDING AND CLOSER INSP IN HANGAR SHOWS NO ICE OR OTHER ISSUES.  VERIFIED FUNCTION OF AOA PROBES, VERIFIED FUNCTION OF FLAP FOLLOW UP SWITCHES.  CHECKED PROBES FOR FREEDOM OF MOVEMENT, FLUID INGRESS AT CONNECTOR PLUGS, AND THAT THEY WOULD PROPERLY TRACK IN AIRSTREAM.  CHECKED PROBES FOR GROUND AND AIR HEAT MODE PROPER FUNCTIONING.  CANNOT FIND ANY REASON FOR STICK SHAKER ACTIVATING.  LOGICALLY THE FAULT MUST BE IN THE RT SIDE.  SWAPPED LT AND RT
